# SDR SF20050913

- Difficulty date: September 13, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N19XS
- Make and model: Saab SF340A
- Aircraft serial: 340A019
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning Light
- Condition: False Activation
- Location: Engine Oil Press
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 7578 ABE-IAD, RT ENGINE OIL PRESSURE MASTER WARNING CAME ON AFTER 2 SEC.  AFTER CTOT ENGAGEMENT, LESS THAN 60 KNOTS INDICATED.  LIGHT WENT OUT RIGHT AFTER POWER REDUCTION.  ABORTED TAKEOFF.
